# SDR DALA2025051503760

- Difficulty date: May 12, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N3763D
- Make and model: Boeing 737832
- Aircraft serial: 29629
- Aircraft time: 75,109 hours, 28,612 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0962675) CORROSION ON STRAP (UPPER SKIN) BTW STA 787- 847 AND STGR 25R-26R AT AFT CARGO COMPARTMENT. STRAP (UPPER SKIN) FROM STA.767 TO STA.867 AND STGR 25R-26R AT AFT CARGO WAS FABRICATED PER DWG 146A8128-1 REV C AND REPLACED PER B737-800 SRM 51-40-02 -0G.
